Journal article icon

Journal article

An edge dislocation in a semi-infinite elastic wedge

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1243/03093247JSA397

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Role:
Author
Journal:
JOURNAL OF STRAIN ANALYSIS FOR ENGINEERING DESIGN
Volume:
43
Issue:
5
Pages:
307-314
Publication date:
2008-07-01
DOI:
EISSN:
2041-3130
ISSN:
0309-3247
Source identifiers:
63672
Keywords:
Pubs id:
pubs:63672
UUID:
uuid:f79613ac-3602-48e3-a408-917b8daa30ca
Local pid:
pubs:63672
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP